Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hepatitis C, pale yellow stools. Caused by cashew nuts?

Hi, I have been suffering from Hep C for over 12 years. Im a 61 yr old woman. I have been on a raw vegan diet for three wks. over the past three days my stools have changed in colour. They are pail yellow. on the diet i consume a lot of nuts , mainly cashew. could this be the possible cause or could it be something more sinister. Thank you
Asked On : Sun, 6 May 2012
Answers:  1 Views:  2104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response

Thank You for consulting HealthcareMagic!

Pale yellow stools are caused by many other factors which are important. It cannot be simply attributed simply to your diet rich in nuts.

I personally think that is more related to your liver condition as you have significant medical history of getting a liver related issue. Please do not neglect and get evaluated for this.

Stay healthy and thank you for consulting! You can contact me again anytime, if you need clarifications or further assistance in future. Kindly rate the answer if you are satisfied.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor